Accessibility navigation


Items where Author is "Prendiville, Dr Sean"

Group by: Item Type | No Grouping
Number of items: 2.

Prendiville, S. M. (2013) Solution-free sets for sums of binary forms. Proceedings of the London Mathematical Society, 107 (3). pp. 267-302. ISSN 1460-244X doi: 10.1112/plms/pds083

Parsell, S. T., Prendiville, S. M. and Wooley, T. D. (2013) Near-optimal mean value estimates for multidimensional Weyl sums. Geometric and Functional Analysis, 23 (6). pp. 1962-2024. ISSN 1420-8970 doi: 10.1007/s00039-013-0242-7

This list was generated on Thu Apr 3 20:34:49 2025 UTC.

Page navigation